Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 274, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 14, 2019, 2:21 PM EDT for 4 counties in Georgia. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2019, 2:21 PM EDT (18:21 UTC)
- Expired
- Aug 14, 2019, 2:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Laurens County, GA, Montgomery County, GA, Treutlen County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 2:35 PM EDT | TSTM WND DMG | 3 Wnw Landsburg, GA | A FEW TREES AND AND A POWERLINE WERE REPORTED DOWN ALONG LANDSBURG ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -296 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
934
WUUS52 KFFC 141821
SVRFFC
GAC175-209-283-309-141845-
/O.NEW.KFFC.SV.W.0274.190814T1821Z-190814T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
221 PM EDT Wed Aug 14 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Laurens County in central Georgia...
Southwestern Treutlen County in east central Georgia...
Northern Wheeler County in central Georgia...
West central Montgomery County in central Georgia...
* Until 245 PM EDT.
* At 221 PM EDT, a severe thunderstorm was located near Landsburg, or
near Alamo, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Alamo, Mount Vernon, Glenwood, Barnhill, Landsburg and Cedar Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3228 8290 3236 8267 3215 8258 3209 8284
TIME...MOT...LOC 1821Z 070DEG 0KT 3221 8276
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
329
WWUS52 KFFC 141831
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
231 PM EDT Wed Aug 14 2019
GAC175-209-283-309-141845-
/O.CON.KFFC.SV.W.0274.000000T0000Z-190814T1845Z/
Laurens GA-Treutlen GA-Wheeler GA-Montgomery GA-
231 PM EDT Wed Aug 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHEASTERN LAURENS...SOUTHWESTERN TREUTLEN...NORTHEASTERN
WHEELER AND WEST CENTRAL MONTGOMERY COUNTIES...
At 231 PM EDT, a severe thunderstorm was located near Landsburg, or
near Alamo, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Alamo, Mount Vernon, Glenwood, Barnhill and Landsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3226 8287 3236 8267 3218 8260 3211 8281
TIME...MOT...LOC 1831Z 070DEG 0KT 3221 8276
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 2:21 PM EDT, 0 minutes earlier.
Area forecast discussion, Aug 14, 2:21 PM EDT, 0 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 221 PM EDT Wed Aug 14 2019 .PREV DISCUSSION... /Issued 1052 AM EDT Wed Aug 14 2019/ UPDATE... Fairly quiet morning will continue across the area as the remaining showers have fizzled out and the remaining areas of patchy fog have cleared, leaving just some isolated areas with some lower level cloud cover. No changes were made to the previously issued Heat Advisory as temperatures continue to rise across the area. Current heat indices across the area are in the upper 80s to near 100 across far central Georgia within the Heat Advisory area. This afternoon the highest coverage for showers and thunderstorms is expected to be across central Georgia as the front continues to sink south through the area. A few strong to isolated severe still will still be possible across mainly central Georgia. Otherwise, no other changes besides tweaks to temperature and cloud cover were necessary for the short term forecast. Reaves PREV DISCUSSION... /Issued 702 AM EDT Wed Aug 14 2019/ UPDATE FOR AVIATION... PREV DISCUSSION... /Issued 332 AM EDT Wed Aug 14 2019/ SHORT TERM /Today through Thursday/... The heat advisory for today for central and a small portion of N GA will continue with the max heat indices running about 103 to 109 degrees. Otherwise the main concern is a slow moving cold front over N GA that is forecast to drift toward central GA during the short term period. Showers and storms across portions of N and central GA this morning are expected to weaken. The best moisture and instability line up across central GA later today that will allow for the development of numerous showers and thunderstorms during the afternoon and evening hours. SPC has also indicated a marginal risk for severe thunderstorms across central GA with damaging winds the main hazard along with frequent lightning and locally heavy rainfall. With the front stalling across roughly central GA on Thursday and the best moisture tending to move east and south, central GA will have the highest pops on Thursday with N GA expecting no rainfall. Forecast high temperatures are running around normal to as high as 8 degrees above normal across the area today and similar on Thursday. Forecast low temperatures are running about 1-7 degrees above normal tonight. Overall confidence is medium to high. BDL LONG TERM /Thursday Night through Tuesday/... No significant changes to the long-term forecast trends. Medium- range models continue in fairly good agreement through the extended forecast period, keeping the region under the influence of a broad, weak upper trough stuck between the central U.S. and western Atlantic upper ridges. Weak surface troughing persists through the weekend with the western edge of the western Atlantic surface ridge building back into the region by early next week. 20 && .AVIATION... 18Z Update... VFR cigs across the area this afternoon with a sct/bkn cu field around 35 to 60kft. Tempo for TSRA included at CSG/MCN with gusts in and around storms with only VCSH at metro taf sites. Convection could linger south of ATL and near MCN/CSG through 04Z/05Z. Winds are mainly NW around 10kts or less, becoming more light/variable to calm overnight. Winds NW again Thurs afternoon, 10kts or less. //ATL Confidence...18Z Update... Medium to high confidence on all elements. Reaves && .PRELIMINARY POINT TEMPS/POPS... Athens 94 72 93 69 / 40 30 10 5 Atlanta 92 73 91 70 / 40 30 5 5 Blairsville 85 63 84 62 / 20 10 5 0 Cartersville 91 70 91 68 / 30 10 5 0 Columbus 96 75 93 71 / 70 50 20 10 Gainesville 91 71 90 69 / 30 20 5 5 Macon 96 74 92 71 / 70 60 30 10 Rome 91 70 92 68 / 20 10 5 0 Peachtree City 94 72 93 69 / 50 40 10 5 Vidalia 97 76 92 74 / 60 70 60 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly... Emanuel...Fayette...Glascock...Greene...Hancock...Harris... Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe... Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...BDL LONG TERM....20 AVIATION...Reaves
Hazardous weather outlook, Aug 14, 11:00 AM EDT, 3 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1100 AM EDT Wed Aug 14 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1100 AM EDT Wed Aug 14 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are expected this afternoon and evening, mainly over areas south of I-20. A few strong to marginally severe storms are possible with strong winds, frequent lightning and very heavy rain. A Heat Advisory is in effect for much of central and a portion of north Georgia this afternoon into early this evening, generally along and south of a line from Franklin to Conyers and Lexington. Heat index values will range between 105 and 109 degrees. High heat and humidity will cause heat stress during outdoor exertion or extended exposure. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Afternoon and evening thunderstorms will be confined to areas south and east of Macon Thursday and Friday, but chances will increase across the state beginning Saturday. Some storms could be strong with gusty winds, heavy rain and frequent cloud-to-ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Aug 14, 10:39 AM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1039 AM EDT WED AUG 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM LIGHTNING 1 W RINGGOLD 34.91N 85.14W
08/13/2019 CATOOSA GA EMERGENCY MNGR
EMA REPORTED AN APARTMENT FIRE DUE TO LIGHTNING ALONG
TENNANT LANE, IN RINGGOLD. TIME ESTIMATED.
&&
EVENT NUMBER FFC1900643
DJNLocal storm report, Aug 14, 11:30 AM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT WED AUG 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG 3 NNE DALTON 34.81N 84.96W
08/13/2019 WHITFIELD GA 911 CALL CENTER
LARGE TREE ACROSS BOTH LANES OF TRAFFIC BETWEEN GA-71
AND WESTWOOD CIRCLE
&&
EVENT NUMBER FFC1900644
KMMLocal storm report, Aug 14, 11:49 AM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1149 AM EDT WED AUG 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG 3 NE ROCKY FACE 34.84N 84.99W
08/13/2019 WHITFIELD GA 911 CALL CENTER
TREE IN ONE LANE NEAR THE INTERSECTION OF POPLAR
SPRINGS RD AND HAIG MILL RD, IN THE CURVE GOING TOWARD
CROW VALLEY RD
&&
EVENT NUMBER FFC1900645
KMMLocal storm report, Aug 14, 11:58 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1158 AM EDT WED AUG 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG 3 ENE ROCKY FACE 34.82N 84.97W
08/13/2019 WHITFIELD GA 911 CALL CENTER
TREE IN ROADWAY NEAR THE CROSS-STREETS OF LUKE POWELL
RD NW AND CAPRICE RD
&&
EVENT NUMBER FFC1900646
KMMSpecial weather statement, Aug 14, 1:46 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
146 PM EDT Wed Aug 14 2019
GAZ110>113-141845-
Toombs GA-Wheeler GA-Telfair GA-Montgomery GA-
146 PM EDT Wed Aug 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...WHEELER...TELFAIR AND
MONTGOMERY COUNTIES UNTIL 245 PM EDT...
At 145 PM EDT...a strong thunderstorm was over Lumber City, or 7
miles northwest of Hazlehurst. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
McRae, Lyons, Alamo, Mount Vernon, Vidalia, Helena, Lumber City,
Glenwood, Milan, Uvalda, Ailey, Scotland, Higgston, Santa Claus,
Alston, Jacksonville, Tarrytown, Towns, Ohoopee and Horse Creek Wma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3181 8314 3189 8320 3214 8295 3215 8293
3213 8293 3219 8288 3231 8272 3229 8267
3235 8241 3229 8235 3232 8223 3217 8218
3191 8223 3197 8244 3196 8250 3195 8249
3196 8257 3192 8268 3178 8286 3178 8300
TIME...MOT...LOC 1745Z 233DEG 1KT 3197 8266
WIND...40MPHSpecial weather statement, Aug 14, 2:15 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
215 PM EDT Wed Aug 14 2019
GAZ104>106-141900-
Crisp GA-Dooly GA-Sumter GA-
215 PM EDT Wed Aug 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRISP...WESTERN
DOOLY AND SUMTER COUNTIES UNTIL 300 PM EDT...
At 215 PM EDT...a strong thunderstorm was over Methvins, or 9 miles
east of Americus. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Americus, Vienna, Byromville, Leslie, Lilly, De Soto, Dooling, Lamar,
Richwood, New Era, Flint River Wma, Huntington, Pennington, Drayton,
Maddox and Methvins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3212 8435 3219 8408 3217 8403 3221 8401
3225 8383 3204 8371 3192 8423
TIME...MOT...LOC 1815Z 343DEG 4KT 3210 8407
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:14 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Aug 13, 8:22 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 32 min |
| Aug 13, 8:36 PM EDT | Special Weather Statement | FFC | Dade | 24 min |
| Aug 13, 8:40 PM EDT | Special Weather Statement | FFC | Catoosa | 35 min |
| Aug 13, 8:46 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 29 min |
| Aug 13, 8:53 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 37 min |
| Aug 13, 9:00 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union | 30 min |
| Aug 13, 9:28 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 32 min |
| Aug 13, 9:30 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Aug 13, 9:31 PM EDT | Special Weather Statement | FFC | Murray | 29 min |
| Aug 13, 9:41 PM EDT | Special Weather Statement | FFC | Walker | 34 min |
| Aug 13, 9:59 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, Towns, Union, White | 46 min |
| Aug 13, 10:01 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Aug 13, 10:27 PM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Aug 13, 10:36 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Dawson, Forsyth, Hall | 24 min |
| Aug 13, 10:45 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Aug 13, 11:00 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 30 min |
| Aug 13, 11:15 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Aug 13, 11:24 PM EDT | Special Weather Statement | FFC | Banks, Hall | 36 min |
| Aug 13, 11:30 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Aug 13, 11:31 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Aug 13, 11:53 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb | 37 min |
| Aug 14, 12:00 AM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Aug 14, 12:13 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 47 min |
| Aug 14, 12:26 AM EDT | Special Weather Statement | FFC | DeKalb, Forsyth, Fulton, Gwinnett, Rockdale | 49 min |
| Aug 14, 1:02 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Clayton, DeKalb, Douglas, Fayette and 7 more | 43 min |
| Aug 14, 1:51 AM EDT | Special Weather Statement | FFC | Lamar, Pike, Upson | 39 min |
| Aug 14, 2:03 AM EDT | Special Weather Statement | FFC | Heard | 42 min |
| Aug 14, 2:17 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 43 min |
| Aug 14, 2:57 AM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Jones, Taliaferro, Warren | 63 min |
| Aug 14, 3:06 AM EDT | Special Weather Statement | FFC | Harris, Lamar, Meriwether, Monroe, Pike, Talbot and 2 more | 54 min |
| Aug 14, 3:54 AM EDT | Special Weather Statement | FFC | Harris, Lamar, Meriwether, Pike, Talbot, Upson | 66 min |
| Aug 14, 1:46 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 59 min |
| Aug 14, 2:15 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 45 min |
| Aug 14, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 33 min |
| Aug 14, 2:29 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Aug 14, 2:36 PM EDT | Special Weather Statement | FFC | Stewart | 24 min |
| Aug 14, 2:46 PM EDT | Special Weather Statement | FFC | Wheeler | 29 min |
| Aug 14, 2:47 PM EDT | Special Weather Statement | FFC | Toombs | 28 min |
| Aug 14, 2:50 PM EDT | Special Weather Statement | FFC | Macon, Schley | 25 min |
| Aug 14, 3:03 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon | 27 min |
| Aug 14, 3:16 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Aug 14, 3:31 PM EDT | Special Weather Statement | FFC | Houston | 29 min |
| Aug 14, 3:37 PM EDT | Special Weather Statement | FFC | Crisp | 23 min |
| Aug 14, 3:38 PM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Aug 14, 4:06 PM EDT | Special Weather Statement | FFC | Dodge | 24 min |
| Aug 14, 4:38 PM EDT | Special Weather Statement | FFC | Wilcox | 37 min |
| Aug 14, 5:45 PM EDT | Special Weather Statement | FFC | Cobb | 45 min |
| Aug 14, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 39 min |
| Aug 14, 6:16 PM EDT | Special Weather Statement | FFC | Jefferson | 44 min |
| Aug 14, 6:31 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 44 min |
| Aug 14, 7:30 PM EDT | Special Weather Statement | FFC | Pike | 30 min |
| Aug 14, 7:32 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.